# SDR FDEA200906122043

- Difficulty date: June 12, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 55,097 hours, 8,563 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA37961
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSP CARRIED OUT ON NLG LT TRUNNION FITTING FWD AREA,   FOUND CRACK ON THE NEARBY LONGERON.  NLG LT TRUNNION FITTING FWD AREA DAMAGED LONGERON REMOVED AND REPLACED IAW SRM 51-31-01 VOL II REV 40, REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 107.
